It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board

  • Acne returning 2 weeks off of Accutane.

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 01-01-2001, 09:34 PM   #1
    pureshores
    Newbie
     
    pureshores's Avatar
     
    Join Date: Dec 2000
    Posts: 1
    pureshores HB User
    Acne returning 2 weeks off of Accutane.

    I was on Accutane for about 7 months, starting at 40mg, then at 80mg for the last 3 months. I weigh 115 lbs, I'm 18 years old. Before Accutane, my acne was moderate [tons of whiteheads, oil, and about 2-3 cysts on my face at any given time.]

    Now, about 2 and a half weeks off of Accutane, I've been breaking out. BIG cysts. I get one, and as soon as it goes away, another pops up. It's been really horrible on the old self-esteem. And of course, I called my dermo and she said to start applying retin-A and maybe they'll go away.

    Well anyway, has anyone else experienced this? It's so bizarre, I don't know what to do. I'm going to start taking B-5 in a couple of days to see if that helps.

    Another odd thing. All of the breakouts are in the same area- my cheekbone/outer cheek area. Isn't that weird? My forehead, my cheeks, my chin, and the lower parts of my face are still wonderfully clear.

    Argh.

    Thanks.

     
    Sponsors Lightbulb
       
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    Does anyone here (women) have acne related to facial hair? Problem after Accutane,ro hmj211 Hair Problems 2 05-19-2010 11:32 PM
    Does anyone here (women) have acne related to facial hair? Problem after Accutane,rop hmj211 Acne 1 01-13-2010 05:23 PM
    acne storms back 3 weeks after Acutane editorjared Acne 1 05-09-2009 09:32 AM
    Acne returning after Accutane JD885 Acne 3 09-16-2007 06:41 PM
    Conquering acne - my advice *long* (also some accutane experience stuff) JustNotThatCool Acne 0 10-14-2004 08:01 PM
    Acne returning after 1 and 1/2 years, after using Accutane chyna_dawl Acne 6 09-28-2004 10:24 PM
    No more acne!!! Mark27 Acne 25 08-20-2001 12:33 PM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 10:47 PM.





    © 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!